Alert archive / Missouri / River Flood Warnings in 2007

River Flood Warning 155, NWS Kansas City, MO

October 16, 2007Clay County, Jackson County, Ray County, Missouri

NWS Kansas City, MO issued this river flood warning at Oct 16, 2007, 11:53 AM CDT for Clay County, Jackson County, Ray County, Missouri. It took effect at Oct 16, 2007, 4:49 PM CDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Oct 16, 2007, 11:53 AM CDT (16:53 UTC)
In effect from
Oct 16, 2007, 4:49 PM CDT
Expired
Oct 16, 2007, 8:22 PM CDT
In force
4 hr
Issued by
NWS Kansas City, MO
Flood severity
Minor

Counties Clay County, MO, Jackson County, MO, Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 46 km from the middle of the area, began a volume at 16:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KEAX 161653
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1153 AM CDT TUE OCT 16 2007
  

...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING STREAMS...

  MISSOURI RIVER AT SIBLEY
  MISSOURI RIVER AT NAPOLEON
  MISSOURI RIVER AT WAVERLY
  MISSOURI RIVER AT MIAMI

AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON...
CLAY...JACKSON...LAFAYETTE...RAY...SALINE

.CONTINUED RISES ALONG THE MISSOURI RIVER FROM EXCESSIVE RAINFALL ON
SATURDAY ARE EXPECTED TO LEAD TO FLOODING ALONG MID MISSOURI
PORTIONS OF THE MISSOURI RIVER OVER THE NEXT SEVERAL DAYS.
ADDITIONAL MODERATE TO HEAVY RAINFALL MAY AFFECT THESE SAME AREAS ON
WEDNESDAY...FURTHER AGGRIVATING THE POTENTIAL FLOODING.

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC047-095-177-171653-
/O.NEW.KEAX.FL.W.0155.071016T2149Z-071018T1545Z/
/SBEM7.1.ER.071016T2149Z.071017T0600Z.071017T1545Z.NO/
1153 AM CDT TUE OCT 16 2007

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSOURI RIVER AT SIBLEY.
* FROM THIS AFTERNOON TO THURSDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:54 AM TUESDAY THE STAGE WAS 20.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 23.0 FEET BY EARLY WEDNESDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY LATE WEDNESDAY MORNING.
* AT 22.0 FEET...LOW-LYING RURAL AREAS ALONG THE RIVER AND OUTSIDE OF
  LEVEE PROTECTION FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  SIBLEY          22   20.1   TUE 11 AM   23.0 EARLY WED MORNING

$$

MOC095-107-177-171652-
/O.NEW.KEAX.FL.W.0156.071016T1653Z-071019T0210Z/
/NAPM7.1.ER.071016T1615Z.071017T0600Z.071018T0210Z.UU/
1153 AM CDT TUE OCT 16 2007

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSOURI RIVER AT NAPOLEON.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM TUESDAY THE STAGE WAS 16.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 20.0 FEET BY EARLY WEDNESDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY WEDNESDAY BEFORE MIDNIGHT.
* AT 17.0 FEET...LOW-LYING AREAS UNPROTECTED BY LEVEES BEGIN TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  NAPOLEON        17   16.9   TUE 11 AM   20.0 EARLY WED MORNING

$$

MOC033-107-195-171652-
/O.NEW.KEAX.FL.W.0157.071017T0436Z-071019T0651Z/
/WVYM7.1.ER.071017T0436Z.071017T1200Z.071018T0651Z.NO/
1153 AM CDT TUE OCT 16 2007

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSOURI RIVER AT WAVERLY.
* FROM THIS EVENING TO LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:45 AM TUESDAY THE STAGE WAS 16.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 21.0 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY EARLY THURSDAY MORNING.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  WAVERLY         20   16.9   TUE 11 AM   21.0 WEDNESDAY MORNING

$$

MOC033-041-195-171652-
/O.NEW.KEAX.FL.W.0158.071017T1014Z-071019T1500Z/
/MIAM7.1.ER.071017T1014Z.071018T0000Z.071018T1500Z.NO/
1153 AM CDT TUE OCT 16 2007

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSOURI RIVER AT MIAMI.
* FROM LATE TONIGHT TO FRIDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  8:24 AM TUESDAY THE STAGE WAS 10.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE
  TO RISE TO NEAR 19.5 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY LATE THURSDAY MORNING.
* AT 18.0 FEET...LOW-LYING RURAL AREAS OUTSIDE OF LEVEES BEGIN TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  MIAMI           18   10.5   TUE 08 AM   19.5 WEDNESDAY EVENING

$$
1 follow-up statement
000 
WGUS83 KEAX 170122
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
822 PM CDT TUE OCT 16 2007
   

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
 
  MISSOURI RIVER AT SIBLEY
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CLAY...JACKSON...RAY

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC047-095-177-170152-
/O.CAN.KEAX.FL.W.0155.000000T0000Z-071018T1545Z/
/SBEM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
822 PM CDT TUE OCT 16 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSOURI RIVER AT SIBLEY
* AT  5:44 PM TUESDAY THE STAGE WAS 20.8 FEET 
* FLOOD STAGE IS 22.0 FEET
* FORECAST...THE RIVER IS FORECAST TO CREST BELOW FLOOD STAGE AT 21.0
  FEET EARLY WEDNESDAY MORNING.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  SIBLEY          22   20.8   TUE 06 PM   21.0 EARLY WEDNESDAY 
MORNING

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Oct 16, 6:35 AM CDT, 5 hours 18 minutes earlier.

Area forecast discussion, Oct 16, 6:35 AM CDT, 5 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
635 AM CDT TUE OCT 16 2007

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...
/406 AM CDT TUE OCT 16 2007/
MAIN FORECAST CONCERN WILL BE WITH MIDWEEK SYSTEM AND ASSOCIATED
PRECIP CHANCES.

UPPER LEVEL LOW WHICH BROUGHT THE WET WEATHER TO THE REGION YESTERDAY
CONTINUES TO CHURN ACROSS EASTERN NEBRASKA/SOUTH DAKOTA EARLY THIS
MORNING. MID LEVEL DRY SLOT HAS ENDED RAIN CHANCES ACROSS THE
AREA...HOWEVER...LOW LEVEL MOISTURE AS DEPICTED BY 00Z TOP SOUNDING
REMAINS TRAPPED BELOW H825 INVERSION RESULTING STRATUS DECK ROTATING
AROUND AFOREMENTIONED PARENT LOW. MODEST SFC WINDS SEEM TO BE KEEPING
FOG DEVELOPMENT TO A MINIMUM ACROSS MOST LOCATIONS. HOWEVER
TEMP/DEWPOINT SPREADS ARE LESSENING ACROSS THE SOUTHERN COUNTIES WITH
FOG ALREADY DEVELOPING ACROSS SOUTHERN MISSOURI WHERE SFC FLOW IS NOT
AS BRISK AWAY FROM STRONGEST PRESSURE FALLS. WILL KEEP AN EYE ON
THINGS THROUGH THE REMAINDER OF THE MORNING BUT THINK MOST AREAS WILL
CONTINUE WITH GOOD VISIBILITIES.

FOR THE REMAINDER OF THE DAY...CLOUDS ERODE THROUGH THE MORNING HOURS
AND MOST LOCATIONS SHOULD SEE SOME SUN BY EARLY AFTERNOON...WITH
PERHAPS THE EXCEPTION OF THE NORTHERN COUNTIES WHERE CLOUDS MAY HANG
ON A LITTLE LONGER.

QUICK CHANGES ON THE WAY BEGINNING LATE TONIGHT AS STOUT FAST MOVING
SHORT WAVE TROUGH SWINGS INTO THE SOUTHERN PLAINS. ISENTROPIC ASCENT
TAKES SHAPE ACROSS THE SOUTHERN AND CENTRAL PLAINS BY EARLY MORNING
AS 40-45 KT LLJ DEVELOPS TRANSPORTING RICHER LLVL MOISTURE NORTHWARD.
UPPER 50 TO LOWER 60 SFC DEWPOINTS ALREADY IN PLACE AS FAR NORTH AS
SOUTHERN OKLAHOMA/WESTERN ARKANSAS ALONG WITH 00Z FWD SOUNDING
SHOWING H85 DEWPOINT TEMPS NEAR 13-15C...THEREFORE WILL NOT TAKE
LONG TO ADVECT DECENT MOISTURE INTO THE AREA. ISENTROPIC ASCENT
PROGGED TO ARRIVE ACROSS THE SOUTHWESTERN COUNTIES BY EARLY MORNING
WEDNESDAY AND HAVE KEPT SLIGHT CHC POPS GOING ACROSS THIS AREA AFTER
MIDNIGHT ALTHOUGH THIS MAY BE A BIT PREMATURE AND CONFIDENCE IS NOT
HIGH RAIN WILL REACH THE AREA BY 12Z.

MAIN LIFT AND MOISTURE OVERSPREADS THE AREA BY LATE MORNING AND
AFTERNOON AND HAVE UPPED POPS INTO THE LIKELY RANGE DURING THE
MORNING HOURS AND CATEGORICAL BY THE AFTERNOON. APPEARS ELEVATED
CONVECTION WILL BE FAIRLY WIDESPREAD ACROSS THE AREA WITH IMPRESSIVE
DYNAMICS OVERSPREADING AND RAPID MOISTENING OF THE ATMOSPHERIC COLUMN
EXPECTED.

MAIN CHALLENGE WILL BE WITH SVR THREAT BY THE LATE AFTERNOON/EVENING
INTO THE OVERNIGHT HOURS. VIGOROUS SHORT WAVE TROUGH SWINGS INTO THE
AREA AND TAKES ON A NEGATIVE TILT AS 95KT UPPER JET ROUNDS THE BASE
PLACING THE AREA IN FAVORABLE LEFT EXIT REGION. THIS SHOULD
ESTABLISH A WELL DEFINED DRYLINE FROM CENTRAL KANSAS SOUTHWARD INTO
OKLAHOMA BY LATE AFTERNOON. BIG QUESTION WILL BE HOW MUCH CLEARING
WILL BE ACHIEVED AHEAD OF THE DRYLINE. GIVEN SUFFICIENT CLEARING
TAKES PLACE...MODEST INSTABILITY SHOULD DEVELOP WITH MLCAPE VALUES
ON THE ORDER OF 1000-1500 J/KG ALONG AND AHEAD OF THE DRYLINE. THIS
COMBINED WITH APPROACHING LARGE SCALE LIFT WOULD PROMOTE VIGOROUS
CONVECTIVE INITIATION ALONG AND AHEAD OF THE DRYLINE. GIVEN STRONG
JET DYNAMICS IN PLACE...STORMS WILL LIKELY BECOME SEVERE FAIRLY
QUICKLY. MAIN CONCERN IS WILL THIS ACTIVITY HOLD TOGETHER UNTIL IT
REACHES THE AREA. GIVEN MID LEVEL JET AXIS WILL BE ON THE ORDER OF
50-75 KTS...STORM MOTION WILL LIKELY BE FAIRLY QUICK AND CERTAINLY
POSES THE THREAT OF REACHING EASTERN KANSAS/WESTERN MISSOURI BY THE
EVENING HOURS. IN ADDITION...AS UPPER TROUGH BECOMES MORE NEGATIVELY
TILTED...LOW LEVEL DRY PUNCH WILL RAPIDLY SURGE A DRYLINE BULGE INTO
EASTERN KANSAS DURING THE EVENING HOURS...ONLY ADDING TO THE THREAT
OF CONVECTION PUSHING INTO WESTERN MISSOURI.

BULK SHEAR VALUES OF 40-50 KTS CERTAINLY POINT TOWARD SUPERCELL
STRUCTURES POSSIBLE. POINT FORECAST SOUNDINGS SHOW STEEPENING LAPSE
RATES WITH TIME AS POCKET OF -19C H5 AIR OVERSPREADS CENTRAL KANSAS
BY WEDNESDAY EVENING...PROMOTING THE THREAT FOR LARGE HAIL WITH ANY
STORMS THAT DEVELOP. IN ADDITION...NAM PROGGING 50 KT...NEAR 180
DEGREE ORIENTED LLJ TO DEVELOP ACROSS EASTERN KANSAS INTO WESTERN
MISSOURI BY 00-03Z THURSDAY WITH SFC WINDS MAINTAINING A
SOUTHEASTERLY COMPONENT GIVEN SFC LOW LOCATION ACROSS NORTHWESTERN
KANSAS. ASSUMING BL REMAINS WELL MIXED INTO THE EVENING
HOURS...STRENGTH OF LLJ AND ENLARGED HODOGRAPHS WITH TIME SUGGEST A
TORNADO THREAT CONTINUING INTO THE EVENING HOURS WITH SUPERCELLS THAT
PERSISTS. GIVEN LOW LCL HEIGHTS AND STORM SPEED...A LONG TRACK
TORNADO IS CERTAINLY NOT OUT OF THE QUESTION.

LLJ BEGINS TO VEER TOWARDS MIDNIGHT AND OVERALL FLOW BECOMES MORE
UNIDIRECTIONAL SUGGESTING A TRANSITION TO A MORE LINEAR CONVECTIVE
MODE. THIS BRINGING AN INHERENT RISK OF DAMAGING STRAIGHT LINE
WINDS...ESPECIALLY CONSIDERING STRENGTH OF AFOREMENTIONED JET. IN
ADDITION...KEEPING IN MIND ALREADY SATURATED GROUNDS FROM THE PAST
FEW DAYS OF RAINFALL...ANY ADDITIONAL PRECIP WILL ONLY ADD TO THE
RISK OF FLOODING.

EVEN THOUGH PARAMETERS APPEAR FAVORABLE...SVR THREAT REMAINS
CONDITIONAL GIVEN INSTABILITY ISSUES AND PLACEMENT OF STORM
INITIATION. HOWEVER...WITH SUCH STRONG JET DYNAMICS AND STRENGTH OF
THIS SYSTEM...THE THREAT IS CERTAINLY THERE. GIVEN THE CURRENT TIMING
OF THIS SYSTEM...HIGHEST THREAT OF SEVERE APPEARS TO BE CONFINED TO
THE SOUTHWESTERN PORTION OF THE CWA WHERE THE HIGHER THREAT OF
ORGANIZED CONVECTION REACHING THE AREA EXISTS BEFORE NOCTURNAL
CONCERNS PRESENT THEMSELVES.

UPPER LOW LIFTS INTO EASTERN NEBRASKA BY THURSDAY MORNING WITH DRY
SLOT OVERSPREADING THE AREA. MAINTAINED LOW POPS THROUGH THURSDAY
WITH CONCERN OF STRATUS AND WRAP AROUND PRECIP ASSOCIATED WITH UPPER
LOW. HOWEVER...DIFFICULT TO FIND MUCH LIFT ASSOCIATED WITH THIS
SCENARIO AND THINKING MOST OF THIS ACTIVITY WITH BE A STRATIFORM
RAIN/DRIZZLE ASSOCIATED WITH LOW STRATUS DECK.

OTHERWISE...NOT MANY CHANGES MADE TO THE GOING FORECAST...WITH THE
EXCEPTION OF TWEAKING SAT HIGH TEMPS TO MESH WITH SURROUNDING OFFICES
AS UPPER RIDGING OVERSPREADS THE AREA COUPLED WITH A SOUTHWESTERLY
LLVL WINDS AND WARMING H85 TEMPS.

DEROCHE

&&

.AVIATION...
FOR THE 12Z TAFS...THE BACK EDGE OF VFR CEILINGS WILL CLEAR THE
KANSAS CITY TAF SITES BETWEEN 12Z AND 13Z WITH ONLY SCATTERED MID
CLOUDS EXPECTED AT WORST THROUGH THE AFTERNOON HOURS. STJ WILL SEE A
BROKEN VFR CEILING OFF AND ON INTO THE LATE MORNING BEFORE TOTALLY
LOSING THE VFR CEILINGS. THE LOW LEVEL JET IS EXPECTED TO INCREASE
SIGNIFICANTLY ACROSS KS TONIGHT AND WITH SURFACE WINDS BACKING AT
THE SAME TIME LOOKS LIKE POTENTIAL FOR LOW LEVEL WIND SHEAR TO SET
UP BY LATE EVENING AT ALL 3 TAF SITES. MOISTURE FROM THE GULF OF
MEXICO LOOKS LIKE IT WILL BE DRAWN NORTHWARD AHEAD OF WEDNESDAYS
SYSTEM SO BROUGHT IN SOME LOW MVFR CEILINGS AT ALL 3 TAF SITES.

MJ

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Oct 16, 5:47 AM CDT, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
547 AM CDT TUE OCT 16 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-171100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
547 AM CDT TUE OCT 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS MAY DEVELOP LATE TONIGHT AND AFFECTS AREAS OF
EASTERN KANSAS AND EXTREME WESTERN MISSOURI. SEVERE WEATHER IS NOT
ANTICIPATED WITH THIS ACTIVITY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A VIGOROUS STORM SYSTEM WILL MOVE ACROSS THE CENTRAL PLAINS AND MID
MISSOURI RIVER VALLEY WEDNESDAY AND WEDNESDAY NIGHT. THUNDERSTORMS
ARE EXPECTED TO DEVELOP ALONG A DRYLINE ACROSS CENTRAL KANSAS AND
OKLAHOMA WEDNESDAY AFTERNOON AND MOVE EASTWARD THROUGH THE REMAINDER
OF THE AFTERNOON AND EVENING. UNCERTAINTY EXISTS AS TO THE
INSTABILITY AVAILABLE FOR VIGOROUS THUNDERSTORM DEVELOPMENT. HOWEVER...
GIVEN THE AREA RECEIVES ADEQUATE SUN....WITH THE STRENGTH OF THE
UPPER LEVEL SYSTEM...SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
FORECAST AREA. A HEIGHTENED SEVERE WEATHER THREAT WILL EXIST ALONG
AND WEST OF A OLATHE TO BUTLER LINE WHERE A MODERATE RISK OF SEVERE
WEATHER EXISTS. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE WITH
THIS SYSTEM INCLUDING LARGE HAIL...DAMAGING WINDS...AND ISOLATED
TORNADOES. SOME UNCERTAINTY STILL REMAINS IN THIS FORECAST AND
INTERESTED PARTIES ARE ENCOURAGED TO KEEP UP TO DATE TO FUTURE
FORECAST UPDATES FOR THE LATEST INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY EVENING AND NIGHT.

DEROCHE

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 16, 11:53 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray52 hr
Oct 16, 11:53 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline57 hr
Oct 16, 11:53 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline70 hr
Oct 16, 4:24 PM CDTFlash Flood WatchEAXAndrew, Atchison, Bates, Buchanan, Caldwell, Carroll and 23 more32 hr

Nearby

River Flood Warnings in Missouri, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.